MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS, LLC. BARD; SNARE RETRIEVAL KIT

HERAEUS MEDICAL COMPONENTS, LLC. BARD; SNARE RETRIEVAL KIT
Model Number SRK35
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a filter was placed in the vein of the lower extremity of the patient where there was thrombus.When the filter was retrieved with the snare retrieval kit, the marker for visualization at the proximal catheter of the kit fell into the postcava wall of the patient, which could not be removed.The director of the hospital notified the patient of this event and future operation will depend on the conditions of the patient.It was reported that during a filter removal procedure, the marker allegedly detached.There was no reported patient injury.
 
Additional Manufacturer Narrative
Date of this report (b)(6) 2021.

Brand Name
BARD
Common Device Name
SNARE RETRIEVAL KIT
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS, LLC.
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima guadalupe building 29
cartago, costa rica 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
6123252003
MDR Report Key12728642
Report Number3008988055-2021-00001
Device Sequence Number4641364
Product Code MMX
UDI-Device Identifier00857834006551
UDI-Public(01)00857834006551(17)230923(10)9006545299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2023
Device Model NumberSRK35
Device Catalogue NumberSRK35
Device Lot Number9006545299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer09/06/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexPrefer Not To Disclose
Patient Weight68 KG